Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 431, NWS Jackson, MS

July 19, 2012Yazoo County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 19, 2012, 4:13 PM CDT for Yazoo County, Mississippi. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2012, 4:13 PM CDT (21:13 UTC)
Expired
Jul 19, 2012, 5:00 PM CDT
In force
47 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 67 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.2 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2012-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2332 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2012-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2332 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
692 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

484 
WUUS54 KJAN 192113
SVRJAN
MSC163-192200-
/O.NEW.KJAN.SV.W.0431.120719T2113Z-120719T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
413 PM CDT THU JUL 19 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL YAZOO COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF YAZOO CITY...

* UNTIL 500 PM CDT

* AT 413 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR YAZOO CITY MOVING SOUTH AT
  10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TINSLEY AND LITTLE YAZOO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3269 9030 3267 9056 3286 9053 3287 9038
TIME...MOT...LOC 2113Z 352DEG 7KT 3280 9044

$$

BK
1 follow-up statement
354 
WWUS54 KJAN 192158
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
458 PM CDT THU JUL 19 2012

MSC163-192208-
/O.EXP.KJAN.SV.W.0431.000000T0000Z-120719T2200Z/
YAZOO MS-
458 PM CDT THU JUL 19 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL YAZOO COUNTY WILL
EXPIRE AT 500 PM CDT...

LAT...LON 3269 9030 3267 9056 3286 9053 3287 9038
TIME...MOT...LOC 2158Z 352DEG 7KT 3271 9043

$$

BK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 11:04 AM CDT, 5 hours 9 minutes earlier.

Area forecast discussion, Jul 19, 11:04 AM CDT, 5 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1104 AM CDT THU JUL 19 2012

.UPDATE...
INCREASED POPS IN THE EAST DUE TO SHOWERS AND THUNDERSTORMS
CURRENTLY IN THE REGION FOR THE NEXT FEW HOURS. DECREASED TEMPS
ACROSS THE EAST DUE TO THIS ACTIVITY IN THE REGION. MORNING H500
ANALYSIS INDICATE A MID LEVEL SHORTWAVE FEATURE WHICH AIDED IN THE
DEVELOPMENT OF THE MORNING CONVECTION IN THE EAST. STILL EXPECTING
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THIS AFTERNOON IN
THE ARKLAMISS WITH MOST OF THE STORMS IN AREAS ALONG AND WEST OF THE
INTERSTATE 55 CORRIDOR IN THE MORE DESTABILIZED REGION. A VERY SOUPY
AIRMASS WITH PWATS GREATER THAN 2 INCHES INDICATE THE POTENTIAL FOR
VERY HEAVY RAIN AT TIMES. /DC/

&&

.AVIATION...
THUNDERSTORM ACTIVITY IS BRINGING MVFR/IFR CONDITIONS TO
MEI/HBG AND EXPECT THE COVERAGE OF THUNDERSTORMS TO INCREASE AS WE
GET INTO AFTERNOON HOURS FOR THE REMAINING SITES. SOME STORMS COULD
AGAIN BE RATHER VIGOROUS...WITH THE ASSOCIATED POTENTIAL FOR LOTS OF
LIGHTNING...GUSTY WINDS AND NEARBY TURBULENCE. /15/

&&

.PREV DISCUSSION... /ISSUED 402 AM CDT THU JUL 19 2012/

SHORT TERM...TODAY THROUGH FRIDAY NIGHT...A PRETTY WET PERIOD LOOKS
ON TAP FOR THE PERIOD. FOR TODAY THE UPPER TUTT LOW OVER
GEORGIA WILL CONTINUE TO SLOWLY SHIFT TO THE WEST OVER ALABAMA AND
THIS COMBINED WITH ABUNDANT MOISTURE WITH PWATS WELL ABOVE 2.0
INCHES OVER THE ENTIRE AREA WILL ALLOW CONVECTION TO DEVELOP ONCE
AGAIN. THE MOST COVERAGE OF CONVECTIVE ACTIVITY WILL BE OVER THE
SOUTHEAST HALF OF THE REGION WITH SCATTERED COVERAGE OVER THE
NORTHWEST.

LITTLE WILL CHANGE ON FRIDAY AS ABUNDANT MOISTURE CONTINUES...BUT
THE GFS/EURO DOES INDICATE A LITTLE MORE DEFINED UPPER TROUGHING OVER
THE AREA. SPC PUTS AN AREA FROM NORTHEAST LA TO THE NORTHERN HALF OF
CENTRAL MS IN A SLIGHT RISK. EXPECT CONVECTION TO ONCE AGAIN DEVELOP
IN THE AFTERNOON AND CONTINUE INTO THE EVENING HOURS. THE BEST
COVERAGE WILL BE IN THE SOUTH. THE GFS DOES TRY TO DROP A FRONTAL
BOUNDARY INTO THE AREA LATE FRIDAY NIGHT INTO SATURDAY. EITHER WAY
THERE MAY BE LINGERING SHOWERS AND THUNDERSTORMS OVERNIGHT FRIDAY
NIGHT. THERE WILL BE ENOUGH INSTABILITY AND LAPSE RATE FOR AT LEAST
ISOLATED STRONG TO SEVERE STORMS EACH DAY...BUT THE MAIN RISK LOOKS
TO BE VERY HEAVY RAINFALL WITH THE SLOW MOVEMENT OF THE STORMS AND A
VERY MOIST ATMOSPHERE...ALONG WITH GUSTY WINDS AND SOME POSSIBLE
HAIL. HIGHS WILL BE IN THE LOWER TO MIDDLE 90S.  MADE SLIGHT
ADJUSTMENTS TO NAM GUIDANCE POPS AND MAV TEMPS./17/

LONG TERM...OVERALL...LONG TERM SHOULD BE QUIETER WEATHER WISE
WITH A WARMER/DRIER PATTERN DEVELOPING.

BEFORE THAT WARMER/DRIER PATTERN DEVELOPS...SOME OF THE AREA WILL
SEE CONTINUED DECENT TSRA CHANCES SAT. DURING THIS TIME...THE
MID/UPPER LEVEL HIGH WILL BUILD ACROSS THE CENTER OF THE COUNTRY.
OUR AREA LOOKS TO SEE A DECENT S/WV MOVE ACROSS THE CWA ALONG THE
EASTERN PERIPHERY OF THE BUILDING HIGH. THIS SHOULD COMBINE WITH A
WEAK SFC BOUNDARY NEAR THE ARE TO SUPPORT MORE STORMS. AT THIS
TIME...THE BEST COMBO OF LIFT/MOISTURE LOOK TO BE ACROSS THE SE HALF
OF THE CWA AND THAT'S WHERE THE BEST POPS WILL BE. WHILE THERE SEEMS
TO BE SOME POTENTIAL FOR STRONG/SVR STORMS...ESPECIALLY SINCE THE
S/WV FORCING THINGS LOOKS TO BE FAIRLY STOUT...I'M JUST NOT SURE
WHAT THERMO SETUP MAY BE IN PLACE AS THE AREA WILL HAVE DEALT WITH
MULTIPLE ROUNDS OF STORMS DURING PREV DAYS. DUE TO THIS...WILL LEAVE
OUT ANY MENTION OF HAZ WX AND MONITOR OVER THE NEXT FEW DAYS.

BY SUN...A LEFT OVER UPPER SHEAR AXIS LOOKS TO BE IN PLACE OVER THE
AREA IN THE WAKE OF THE PREV DAYS DISTURBANCE. THIS SHOULD SET THE
STAGE FOR MORE DIURNAL STORM ACTIVITY AND WILL FOLLOW THE 20-40%
POPS OFFERED BY GUID. TEMPS OVER THE WEEKEND WILL BE AROUND NORMAL
WHICH IS THE LOWER 90S.

FOR EARLY WEEK AND ESPECIALLY INTO THE MID/LATTER PORTION OF THE
WEEK...LOOK FOR THE STOUT MID/UPPER HIGH TO BREAK DOWN SOME AND
SHIFT POSITION. WHILE IT DOESN'T APPEAR TO BUILD STRONGLY DURING THE
WEEK...THE HIGH WILL CENTER ITSELF MORE OVER OUR REGION AND THUS
PROVIDE MORE SUBSIDENCE. THIS IS NOTED BY WARMING ALOFT IN THE
MODELS AND SHOULD REALLY HAMPER CONVECTION. WHILE THERE WILL STILL
REMAIN HIGH LOW LEVEL MOISTURE IN PLACE...ENOUGH INGREDIENTS WILL BE
THERE TO SUPPORT SLIGHT CHANCES OF PRECIP AND WILL KEEP SOME LOW END
WORDING TO COVER ANY ISO TYPE ACTIVITY THAT MAY DEVELOP. AS FOR
TEMPS...LESS CLOUDS/PRECIP WILL ALLOW FOR WARMER READINGS OVERALL.
AT THIS TIME...NO DATA IS SUPPORTING ANY REALLY HOT CONDITIONS...BUT
THE AREA SHOULD EASILY WARM INTO THE MIDDLE 90S. IF THE HIGH CAN
BUILD OR THE LOW LEVEL FLOW HAVE MORE OF A WESTERLY COMPONENT...THEN
WE MAY GET WARMER...WE STILL HAVE MANY DAYS TO WATCH THIS. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       92  74  93  74 /  59  42  48  36
MERIDIAN      91  73  94  73 / 100  59  50  34
VICKSBURG     93  75  94  72 /  62  30  47  36
HATTIESBURG   92  74  94  74 / 100  46  64  48
NATCHEZ       92  74  92  74 /  66  29  66  31
GREENVILLE    94  76  95  75 /  50  32  42  32
GREENWOOD     93  75  95  73 /  53  43  26  29

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

DC/15/17/CME
Hazardous weather outlook, Jul 19, 2:27 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
227 PM CDT THU JUL 19 2012

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
201930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
227 PM CDT THU JUL 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...THIS AFTERNOON THROUGH FRIDAY

BRIEF STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON
THROUGH THIS EVENING AND AGAIN FRIDAY AFTERNOON. WINDS GUSTS FROM 40
TO 60 MPH WILL BE POSSIBLE IN THESE STORMS. THE SLOW SOUTHWARD
MOVEMENT WITH THE HEAVIER STORMS MAY ALSO PRODUCE RAINFALL RATES OF 2
INCHES PER HOUR AND LOCALIZED FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

STRONG THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN SATURDAY AFTERNOON
AS A WEAK COLD FRONT MOVES SOUTH INTO THE AREA. THE MAIN RISK WILL
BE WIND GUSTS FROM 40 TO 50 MPH.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

15

In the hours before

Local storm report, Jul 19, 3:34 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
334 PM CDT THU JUL 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     FLASH FLOOD      4 WNW FLOWOOD           32.33N 90.17W
07/19/2012                   HINDS              MS   PUBLIC

            UP TO A FOOT OF WATER COVERING PART OF LAKELAND DRIVE
            NEAR ST DOMINIC HOSPITAL

&&

DL
Local storm report, Jul 19, 3:50 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
350 PM CDT THU JUL 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     FLASH FLOOD      RIDGELAND               32.42N 90.13W
07/19/2012                   MADISON            MS   LAW ENFORCEMENT

            FLASH FLOODING ON THE SOUTH END OF HIGHLAND COLONY
            PARKWAY...ON RING ROAD AT NORTHPARK MALL...AND ON RICE
            ROAD EAST OF OLD CANTON ROAD.

&&

DL
Local storm report, Jul 19, 4:05 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
405 PM CDT THU JUL 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     4 ENE MADISON           32.48N 90.05W
07/19/2012                   MADISON            MS   LAW ENFORCEMENT

            A TREE AND LINES WERE DOWNED ACROSS OLD RICE ROAD

0355 PM     FLASH FLOOD      4 NNE MADISON           32.51N 90.09W
07/19/2012                   MADISON            MS   LAW ENFORCEMENT

            WATER COVERING THE ROAD AT US HIGHWAY 51 AND YANDELL ROAD

&&

DL
Special weather statement, Jul 19, 4:05 PM CDT, 8 minutes before
MSZ043-047-048-192135-
WARREN MS-MADISON MS-HINDS MS-
405 PM CDT THU JUL 19 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
405 PM CDT THU JUL 19 2012

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 4 MILES EAST OF BROWNSVILLE TO EDWARDS AT 405
PM CDT...MOVING SOUTH AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN WESTERN HINDS...WEST CENTRAL MADISON AND EAST CENTRAL
WARREN COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3245 9069 3248 9051 3261 9035 3261 9033
      3263 9031 3236 9035 3213 9049 3219 9070
TIME...MOT...LOC 2105Z 006DEG 9KT 3247 9037 3228 9047
          3233 9060

BK
Local storm report, Jul 19, 4:07 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
407 PM CDT THU JUL 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     FLASH FLOOD      5 SSW CANTON            32.54N 90.05W
07/19/2012                   MADISON            MS   LAW ENFORCEMENT

            WATER COVERING THE ROAD AT E SOWELL ROAD AND SMITH CARR
            ROAD

&&

DL
Special weather statement, Jul 19, 4:10 PM CDT, 3 minutes before
MSZ042-192140-
YAZOO MS-
410 PM CDT THU JUL 19 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
410 PM CDT THU JUL 19 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 4 MILES SOUTHWEST OF YAZOO CITY AT 411 PM CDT...MOVING SOUTH
AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL YAZOO COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3270 9028 3265 9054 3288 9058 3292 9037
TIME...MOT...LOC 2111Z 348DEG 4KT 3281 9045

BK

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 7:53 PM CDTSpecial Weather StatementJANYazoo32 min
Jul 18, 7:56 PM CDTSpecial Weather StatementJANWarren29 min
Jul 19, 4:58 AM CDTSpecial Weather StatementJANKemper42 min
Jul 19, 5:51 AM CDTSpecial Weather StatementJANKemper
Jul 19, 5:53 AM CDTSpecial Weather StatementJANLauderdale27 min
Jul 19, 6:49 AM CDTFlash Flood WarningJANNeshoba, Newton116 min
Jul 19, 8:13 AM CDTFlash Flood WarningJANJasper, Newton2 hr
Jul 19, 8:35 AM CDTFlash Flood WarningJANNeshoba, Newton85 min
Jul 19, 9:01 AM CDTSpecial Weather StatementJANNoxubee29 min
Jul 19, 9:39 AM CDTSpecial Weather StatementJANJones86 min
Jul 19, 11:02 AM CDTSpecial Weather StatementJANCovington, Forrest, Lamar28 min
Jul 19, 12:50 PM CDTSpecial Weather StatementJANMarion60 min
Jul 19, 1:26 PM CDTSpecial Weather StatementJANRankin59 min
Jul 19, 1:50 PM CDTFlash Flood WarningJANLawrence79 min
Jul 19, 2:01 PM CDTSpecial Weather StatementJANLauderdale44 min
Jul 19, 2:22 PM CDTSpecial Weather StatementJANLincoln43 min
Jul 19, 2:45 PM CDTSpecial Weather StatementJANRankin30 min
Jul 19, 2:58 PM CDTSpecial Weather StatementJANMadison27 min
Jul 19, 3:03 PM CDTSpecial Weather StatementJANRankin32 min
Jul 19, 3:07 PM CDTFlash Flood WarningJANHinds, Madison, Rankin3 hr
Jul 19, 3:13 PM CDTSpecial Weather StatementJANAttala32 min
Jul 19, 3:19 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin41 min
Jul 19, 3:46 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson44 min
Jul 19, 4:05 PM CDTSpecial Weather StatementJANHinds30 min
Jul 19, 4:10 PM CDTSpecial Weather StatementJANYazoo30 min
Jul 19, 4:22 PM CDTSevere Thunderstorm WarningJANWarren38 min
Jul 19, 4:24 PM CDTSpecial Weather StatementJANWebster31 min
Jul 19, 4:27 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys48 min
Jul 19, 4:34 PM CDTSpecial Weather StatementJANChoctaw31 min
Jul 19, 4:37 PM CDTSpecial Weather StatementJANFranklin28 min
Jul 19, 4:47 PM CDTSevere Thunderstorm WarningJANChoctaw, Oktibbeha43 min
Jul 19, 5:02 PM CDTSpecial Weather StatementJANClay33 min
Jul 19, 5:14 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Oktibbeha, Webster46 min
Jul 19, 5:17 PM CDTFlash Flood WarningJANChoctaw, Clay, Oktibbeha, Webster118 min
Jul 19, 5:17 PM CDTSpecial Weather StatementJANYazoo33 min
Jul 19, 5:37 PM CDTSpecial Weather StatementJANHumphreys28 min
Jul 19, 5:38 PM CDTSpecial Weather StatementJANAdams32 min
Jul 19, 6:20 PM CDTSpecial Weather StatementJANWebster30 min
Jul 19, 6:58 PM CDTFlash Flood WarningJANAdams, Claiborne, Franklin, Jefferson2 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.